# SDR UPS05544378

- Difficulty date: April 24, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGERS POS, ONE SMOKE GOGGLES FOUND EYESHIELD CRACKED AT NOSE AREA.  REMOVED AND REPLACED SMOKE GOGGLES PER EQUIPTMENT FURNISHINGS AMM CHPT 25.
